# SDR DJFA2010031

- Difficulty date: October 13, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N806LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258383
- Aircraft time: 10,950 hours, 6,909 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT BLEED AIR LEAK NOTICED IN REAR BAY COMPARTMENT - SOURCE IS UNKNOWN - ODOR IN CABIN AND REAR BAY COMPARTMENT WITH EITHER APU BLEED AIR OR ENGINE BLEED/AIR VALVE OPEN WAS ALSO NOTED.  MAINTENANCE CHANGED THE COALESOR SOCK BUT COULD NOT FIND EVIDENCE OF A BLEED AIR LEAK.  BOTH ENGINES AND THE APU WERE RUN, INDEPENDENTLY AND SIMULTANEOUSLY, WITH NO LEAKS OR ODORS NOTED.
